# SDR A6WA200940576

- Difficulty date: September 15, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E DAMAGED BY FOD AT RBL 18.91.  CRACK LENGTH 0.500", SKIN DEPRESSION: 0.250"  RT HORIZ STAB L/E REPAIRED IAW SRM 55-12-01, PAGE 201 TO 206.  (K)
